# SDR UIEA2018061101101

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FAIL SAFE STRAP FAILED OPEN HOCK INSPECTION. REPAIRED RT FAIL STRAP AT STA 955 IAW S/B 53A0100 REV 3 & EA6753A070 REVII.
